# SDR MASA200601999

- Difficulty date: July 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,925 hours, 5,809 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7271 IAD - RTG DUE TO PITCH FEEL FAULT STATUS MESSAGE.  MX REMOVED ECU AND BOTH SSCUS AND INSPECTED CONTACTS WITH NO DEFECTS NOTED.  SYSTEM OPERATIONAL CHECK NORMAL.
